# SDR AALA20151104008

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 5,445 hours, 2,917 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Dragging
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL.  DURING CLIMB RECEIVED NR 1 BRAKE OVERHEAT INDICATION.  FOUND BRAKE LOCKED & DRAGGING.  R & R NR 1 BRAKE ASSEMBLY IAW AMM 32-42-27-400-001.  OPERATIONAL CHECKED GOOD.
